# SDR SWAA2022090247602

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 63,794 hours, 38,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE IN OVERHEAD BIN BULLNOSE AT 4ABC. / [01] SECURED EMERGENCY LIGHT LENS AT 4 ABC REF AMM 33-51-03;[02] C/W
